# SDR IPXA2014060683218

- Difficulty date: May 14, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 68,173 hours, 11,249 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Tripler
- Part number: NYB67084
- Condition: Chafed
- Location: Bs 1159
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4C INSPECTION, TRIPLER IS CHAFED ON RT LOWER FUSELAGE BS 1159, L44R.  ACCOMPLISHED REPAIR TO TRIPLER IAW EA011-5330-01-A5403, REV I/R AND EO MD11-5330-54575-A.
